# SDR A6WA200640342

- Difficulty date: August 25, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Solenoid Valve
- Part number: 69254518
- Part serial: 878
- Condition: Malfunctioned
- Location: Apu
- Part time: 5,470 hours, 6,276 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU FAULT CAUTION MESSAGE OCCURRED IN FLIGHT DURING STARTUP.  COMPLIED WITH QRH.  STRONG SMELL OF FUEL FUMES PRESENT IN COCKPIT AND CABIN AFTER, APU SHUTDOWN.  REMOVED AND REPLACED ECU AND FUEL SOLENOID VALVE, IAW AMM CHAP 49.  NO FUEL LEAKS OR SMELL IN AIRCRAFT.  (M)
